# SDR AALA2020072329023

- Difficulty date: July 9, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REMOVED CORROSION BY BLENDING AND FOUND TO BE WITHIN LIMITS PER SRM 53-41-14-283-002.
